Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Had burning sensation, boils, irritation, itching skin. Was using melacare. Now taking new medication. What is the remedy?

i'm sanija. i was using mela care for about 11 months.. it did wonders to my tanned skin leaving a fairer complexion... but i couldn't stop it because it turns due to humidity . so i continued and then at one particular time i forced myself to stop it and i stopped one day. just to maintain the fairness that i got from applying melacare . i started wit home remedy like applying the extract of neem leaves mixed wit plain water overnight and wash it off in the morning.. i began to sense that i got the resistant power on my skin from the sun rays and i was also happy that i could maintain the colour and i'm was so damn happy that i'm not turning red anymore ! but one fine day left me a tragic , i went for an industrial visit from my college and i had to walk miles under the sun! but i carried umberalla with me and i also carried rose water to cool my face due to intense in the noon time ! and after coming home i noticed very mild looking heat boils on my face... i wasnt happy so i thought that i could reuse the melacare to get rid of these tiny born boils which resulted in red faced but the boils disappeared... and after i kept using melacare to retain the color back but as the days went ,it only got worse and my face is burning with intense it , pink in color, lot of heat boils, irritation, itchy, painful and i couldnt sleep for many days.. i went to a skin doctor and he suggested me azithromycin,atarax and a calamine lotion to apply. even after the intake of medicines it has gone far more worse like an alergy or like a cancer! i even tried applying aloe vera jelly, i'm drinking lots of water and eating lots of fruits and today i started with drinking coconut water but no changes yet .. now that i have tospray my face 24\7 with drinking because i can't stand the burning on my face! please help me. im dying
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
From the information that you have given it looks like you had got" Photosensitivity "due to long term use of Melacare.After constant sun exposure during your industrial visit,you probably got "Polymorphous Light Eruptions" on your face.During this period the skin would be very sensitive and your constant medling with the skin with different face applications and Melacare has caused "Irritant Contact Dermatitis".

Please stop medling with your skin for 1month.Follow the regimen that i have given
1.Wash face with only cold water
2.Use mild baby soap for washing your face.Please dont rub/scrub your face
3.Pat dry your skin with soft cloth.
4.Dont use any cosmetics or melacare for a month.Always use Suncross lotion if you are going out.If you are staying at home then you can apply calamine for soothening feeling.
5.Please consult a good dermatologist as early as possible.You might need a course of antibiotics and antihistaminics.If it is very severe then you might need a course of steriod in tapering dose.You will also need Steriod+antibiotic cream which you have to apply 3 times/day.
6.always use cotton light coloured clothes,long brim hat and use umberella.

I am not prescribing you any drugs with names as i have not examined your skin, which is very important for a right diagnosis and treatment.What i have suggested is a gross idea for you to follow.

Hope it helps.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor